# SDR 2006UALA01450

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 35,165 hours, 12,533 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL 3SVC CHECK AFT LOAD.  FOUND RIGHT AFT SLIDE LIGHTS BAD.  REPLACED DOOR 2R SLIDE. TEST PASSED.
